Tardive dyskinesia, a syndrome of abnormal, involuntary body movements, is produced by administration of antipsychotic drugs. The movements can involve the face, lips, jaw, tongue, neck, trunk, upper extremities, and lower extremities. Less obvious internal body regions can also be involved, such as the muscles of respiration. “Dyskinesia” is a generic term, referring to excessive or abnormal movements of any etiology or character. Historically, it has been used predominantly to refer to choreoathetoid-type movements; more recently it has also been used to include tics, dystonia, akathisia, myoclonus, and ballismus. Although tremors are also, by definition, abnormal movements, they have traditionally been recorded as a separate form of movement disorder. When an antipsychotic drug is believed to be the cause of the dyskinesia, the term “tardive” is employed. When an antipsychotic drug is implicated in the appearance of tremors, the term “drug-induced parkinsonism” is used. In general, it has been the rule that at least 3 months of neuroleptic treatment should precede any attribution of these drugs as causative agents in the development of tardive dyskinesia (Schooler & Kane, 1982), although recent work with older individuals suggests that shorter exposure times may be sufficient. The abnormal movements themselves can be distinguished phenomenologically by their rhythmicity, speed, and repetition, as well as by the presence or absence of sustained postures at the termination of the movement. Combinations of different movements are frequently seen, with parkinsonism, choreiform dyskinesia, and akathisia being among the most common in elderly patients.